# SDR SWIA202264638

- Difficulty date: January 4, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER TRANSCOWL Z ANGLE MISSING FASTENERS & APPEARS DISBONDED FROM INNER PERFORATE.   (C CHECK RO 02/22/2022)   REMOVED AND INSTALLED RH LOWER TRANSCOWL Z-ANGLE AND ACCOMPLISHED REPAIR TO CRACKS ON INNER PERFORATED SKIN IAW ALL STEPS OF REO 670-54-21-1509 REV A 2022-02-02  COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY.
